| Model Number |
EVOLUTPRO-26-US |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Thickening of Material (4056)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Thrombosis/Thrombus (4440)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that approximately 7 years and 11 months following the implant of a transcatheter valve in a homograft, a computed tomography (ct) scan was performed that revealed the valve had failed due to an unknown reason.Additionally, thrombus/pannus formation on the valve leaflets was observed.The patient was evaluated for a transcatheter aortic valve-in-transcatheter aortic valve implant procedure.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b2.B5.Added second paragraph.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 7 years and 11 months following the implant of a transcatheter valve in a homograft, a computed tomography (ct) scan was performed that revealed the valve had failed due to an unknown reason.Additionally, thrombus/pannus formation on the valve leaflets was observed.The patient was evaluated for a transcatheter aortic valve-in-transcatheter aortic valve implant procedure.No patient complications were reported as a result of this event.Additional information was received indicating that the patient was scheduled for a valve-in-valve procedure as intervention.